# SDR A6WA201040339

- Difficulty date: May 4, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 15,606 hours, 14,604 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

REC STAB TRM AND MACH TRM CAUT MSG IN FLT AND STAB TRIM CHANNEL 2 2 INOP STATUS MSG.  FOLLOWED QRH AND WOULD NOT RE-ENGAGE.  INSPECTED F/O PITCH TRIM DISCONNECT SWITCH AND FOUND FAILED.  R & R F/O PITCH TRIM DISCONNECT SW IAW AMM 29-40.  OPS CHECK GOOD.  C/W AWAC SUP 05-029A.  C/W HSTCU CK IAW AMM 27-41.  CKD GOOD.
